A criterion for the noncellularity of arcs
Portugaliae mathematica, Tome 37 (1978) no. 1-2, p. 11
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1978__37_1-2_115328,
author = {Doyle, P.H.},
title = {A criterion for the noncellularity of arcs},
journal = {Portugaliae mathematica},
pages = {11--11},
year = {1978},
volume = {37},
number = {1-2},
mrnumber = {0620293},
zbl = {0472.57011},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1978__37_1-2_115328/}
}
Doyle, P.H. A criterion for the noncellularity of arcs. Portugaliae mathematica, Tome 37 (1978) no. 1-2, p. 11. http://geodesic.mathdoc.fr/item/PORMA_1978__37_1-2_115328/